Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A new proof of Deicke's theorem on homogeneous functions


Author: F. Brickell
Journal: Proc. Amer. Math. Soc. 16 (1965), 190-191
MSC: Primary 53.85
DOI: https://doi.org/10.1090/S0002-9939-1965-0175069-1
MathSciNet review: 0175069
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [2] K. Yano and S. Bochner, Curvature and Betti numbers, Annals of Mathematics Studies, No. 32, Princeton University Press, Princeton, N. J., 1953. MR 0062505

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53.85

Retrieve articles in all journals with MSC: 53.85


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1965-0175069-1
Article copyright: © Copyright 1965 American Mathematical Society